# SDR CALA2020032700692

- Difficulty date: March 20, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N836UA
- Make and model: Airbus A319-131
- Aircraft serial: 1460
- Aircraft time: 60,457 hours, 26,220 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348004720600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) AFT CARGO HAS CORRODED STRINGER AT FR64 ST 31RT. REFER TO AAR N/R: 9624349. REMOVED STR 31R, SPLICE AT FR.64 AND FRAME FITTING AT FR. 676 IA R. 64 IAW A319 SRM 51-42-11 AND 51-44-11-801. INSTALLED STR31R A ND SPLICE/FRAME FITTING 66 IAW A319 SRM 51-72-11 AND 51-42-11-80 1. PAINTED FASTENERS IAW A319 SRM 51-75-12. DATA W A319 SRM 515-42-11. LOCATED AND DRILLED STR31R AND SPLICE AT F HED BY MECHANIC. INSPECTED BY. TRANSCRIBED FROM PAPER DOCUMENT AAR N/R: 9624349. WORK ACCOMPLIS
